Consistency analysis of operator splitting methods for C 0-semigroups

István Faragó, Ágnes Havasi

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

The consistency of different splitting schemes has mostly been studied for bounded operators by means of the traditional Taylor series expansion. In this paper second order of consistency is proved for the symmetrically weighted sequential (SWS) splitting and the Marchuk-Strang (MS) splitting for unbounded generators of strongly continuous semigroups.

Original languageEnglish
Pages (from-to)125-139
Number of pages15
JournalSemigroup Forum
Volume74
Issue number1
DOIs
Publication statusPublished - Feb 1 2007

    Fingerprint

Keywords

  • Consistencyorder
  • Marchuk-Strang
  • Splitting
  • Strongly continuous semigroup
  • Symmetrically weighted sequential splitting
  • Taylor series

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this